ITEM METADATA RECORD
Title: The madelung deformity
Authors: Vanlauwe, Johan ×
De Smet, Luc #
Issue Date: 1993
Series Title: Tijdschrift voor geneeskunde vol:49 pages:310-314
ISSN: 0371-683X
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Orthopaedics Section (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.